Properties of solutions to some weighted p-Laplacian equation

Loading...
Thumbnail Image
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
Date
2020
Major/Subject
Mcode
Degree programme
Language
en
Pages
12
483-494
Series
Opuscula Mathematica, Volume 40, issue 4
Abstract
In this paper, we prove some qualitative properties for the positive solutions to some degenerate elliptic equation given by-div (w|∇u|p-2∇u) = f(x, u), u ∈ Ap, on smooth domain and for varying nonlinearity f.
Description
Keywords
Degenerate elliptic equations, p-Laplacian, Weighted Sobolev space
Other note
Citation
Garain, P & Pucci, P 2020, ' Properties of solutions to some weighted p-Laplacian equation ', Opuscula Mathematica, vol. 40, no. 4, pp. 483-494 . https://doi.org/10.7494/OpMath.2020.40.4.483